# SDR SWAA2015032337731

- Difficulty date: March 18, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 42,534 hours, 26,592 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 WINDOW FRAME E - F POST NR 8 FASTENER HOLE CRACKED, FWD & AFT SIDE OF HOLE.  REPAIRED POST IAW EA.
